Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Spots on face after infection of chicken pox blisters. Will Deriva help?

I was suffering from chicken pox a month ago, and the pimples on my face get infected and a yellow pus like material filled inside those bubbles my doctor suggested me to use calamine lotion and neosprine, now after one month the spots can be seen all over my face and now i was suggested to use deriva aqueous solution. is it possible that those spots will go of with one month regular usage of deriva aqueous solution.?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Anubhav,
You seem to have developed superadded bacterial infection over your chicken pox lesions that is fluid filled lesions over your face that were of chicken pox got infected and developed pus. This could have been prevented if you had taken oral antiviral and an oral antibiotic apart from calamine and neosporine. For your spots, deriva as such would work however i would like to prescribe a stronger retinoid like retino A 0.05% to be applied only over your spots in the night judiciously as too much application can irritate your skin. Use a tooth pick to apply the medicines over your spots. Use a good sunscreen in morning and take a vitamin C supplement available in tablet form daily. Do this for a month, it will help you. If this doesnt yield much response options of peels, microdermabrasion, lasers can be discussed with your dermatologist. Take care
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor